# SDR IPXA2016030100216

- Difficulty date: February 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REF D-511308 AND D-511309. LT WING L/E EDGE BEADED DOUBLER REPAIR AT BS 584-589, REQUIRES PERMANENT REPAIR.  REMOVED EXISTING BEADED DOUBLER REPAIR LT WS XOS 584-589. ADDITIONAL CRACKS FOUND.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-40-02, 
REPAIR 15, FIG 203, REV 60.
